# SDR ASAA0370017

- Difficulty date: October 22, 2003
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING MAINTENANCE C-CHECK, FOUND CORROSION ON FLOOR Z-ANGLE.  REPLACED WITH NEW 'Z' ANGLE PER SRM.  (M)
